MathSciNet Relay Station
MathSciNet bibliographic data
MR2492743 35K55 (35B10 35Q51)
Taşcan, Filiz; Bekir, Ahmet Travelling wave solutions of the Cahn-Allen equation by using first integral method. Appl. Math. Comput. 207 (2009), no. 1, 279–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement